# SDR DALA2017041503213

- Difficulty date: April 15, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACKS ON FORWARD/AFT EDGE OF BEAM NR 1 AT L1 DOOR.  REPAIRER IAW SRM 52-10-02.
